I am on my second try of the combo, but this time doing a nightly shot of 5 miu's and the 1200 mgs of Ribavarin. Just recently I felt a swollen spot which was hard and was part of my skull, as I thought. I was asked how long they had been there. I was told they were Lymph Nodes. The Node below left ear is is normal one that is in the soft area, has been swollen and it comes to a point. The ones up higher which I thought was nothing do not go away, as well as ones in neck and the one on behind left ears soft area. Could this be caused by the heavy dosage I am doing? I am doing this without a Dr so if you know anything please let me know. Just recently I lost being able to get blood work done I followed it closely to see if needed to back off some. Now I have no idea whats going on inside me. I am on disability from former Govt. job. I have had Hep C 10 years not sure of month but is either November or December of 1991. I was in a burn unit and was given 28 pints of blood during grafting. I was also given Hep B but my body fought it off. The C is chronic.........Thank You
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.